W.Y.C. Chen, L.H. Sun, R.-H. Wang and L. Zhang,
Ramanujan-type congruences for overpartitions modulo 5,
J. Number Theory 148 (2015) 62-72.

Cited by


  1. S. Chern, New congruences for l-regular overpartitions, Integers 17 (2017) Paper No. A22, 8 pp.

  2. S. Chern and M.G. Dastidar, Some congruences modulo 5 and 25 for overpartitions, Ramanujan J. 47 (2018) 435-445.

  3. D.Q.J. Dou and B.L.S. Lin, New Ramanujan type congruences modulo 5 for overpartitions, Ramanujan J. 44(2) (2017) 401-410.

  4. C. Gu, M.D. Hirschhorn, J.A. Sellers and E.X.W. Xia, Infinite families of congruences modulo 5 and 9 for overpartitions, Bull. Pol. Acad. Sci. Math. 66(1) (2018) 31-44.

  5. W.J. Keith, Restricted k-color partitions, Ramanujan J. 40(1) (2016) 71-92.

  6. L.Q. Wang, Another proof of a conjecture by Hirschhorn and Sellers on overpartitions, J. Integer Seq. 17(9) (2014) Article 14.9.8, 8 pp.

  7. L.Q. Wang, Arithmetic properties of overpartition triples, Acta Math. Sin. (Engl. Ser.) 33(1) (2017) 37-50.

  8. E.X.W. Xia, Congruences modulo 9 and 27 for overpartitions, Ramanujan J. 42(2) (2017) 301-323.

  9. X. Yang, S.-P. Cui and B.L.S. Lin, Overpartition function modulo powers of 2, Ramanujan J. 44(1) (2017) 89-104.

  10. O.X.M. Yao, Congruences modulo 64 and 1024 for overpartitions, Ramanujan J. 46(1) (2018) 1-18.

  11. W. Zhang and J. Shi, Some infinite families of congruences for overpartitions, Int. J. Number Theory, to appear.

  12. T.Y. Zhao and L.J. Jin, New congruences modulo 5 for overpartitions, Colloq. Math. 145(2) (2016) 285-290.